# SDR DALA13052980682

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 66,067 hours, 30,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Door Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME BS 580, STR 23-25L UPPER FLANGE DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
